# SDR USAA920071136

- Difficulty date: October 24, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 62,242 hours, 36,550 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630153
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CRACKED FRAME, BS 188, RBL 28, WL 208.  REPAIRED FRAME, BS 188, RBL 28, WL 208 IAW B737 SRM 53-00-07-2R11, FIGURE 201.
